Symmetric duality for minimax mixed integer programming problems with pseudo-invexity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations


  • S. K. Mishra
  • S. Y. Wang
  • K. K. Lai

Related Research Unit(s)


Original languageEnglish
Pages (from-to)37-42
Journal / PublicationEuropean Journal of Operational Research
Issue number1
Publication statusPublished - 1 Oct 2009


In this paper, we consider the pair of symmetric dual multiobjective variational mixed integer programs proposed by Chen and Yang [X. Chen, J. Yang, Symmetric duality for minimax multiobjective variational mixed integer programming problems with partial-invexity, European Journal of Operational Research 181 (2007) 76-85.] and extend some of their results under the assumptions of partial-pseudo-invexity and separability on the functions involved. These results include several results available in literature as special cases. © 2008 Elsevier B.V. All rights reserved.

Research Area(s)

  • Efficient solution, Multiobjective symmetric variational mixed integer problems, Partial-pseudo-invexity, Self-duality, Separability, Symmetric duality